Supersensitivity Psychosis with Acute Dystonia.
Аннотация
INTRODUCTION
Supersensitivity psychosis is a phenomenon that occurs with chronic usage of antipsychotics secondary to treatment resistance. At this time, there are no standardized guidelines regarding the management of supersensitivity psychosis.
CASE PRESENTATION: We present a case of a patient with schizoaffective disorder who developed supersensitivity psychosis and acute dystonia in response to discontinuing psychotropic medications, including high-dose quetiapine and olanzapine. The patient presented with excessive anxiety, paranoia, bizarre thoughts, and generalized dystonia affecting the face, trunk, and extremities. We treated the patient with olanzapine, valproic acid, and diazepam, which alleviated the psychosis back to baseline and significantly improved the dystonia. Despite compliance, the patient returned for inpatient stabilization due to depressive symptoms and worsening of the dystonia. During the second admission, the patient required further modification of psychotropics and supplemental electroconvulsive therapy.
CONCLUSION
In this paper, we discuss the proposed treatment of supersensitivity psychosis, including the role that electroconvulsive therapy may play in alleviating supersensitivity psychosis and associated movement disorders. We hope to expand the knowledge of additional neuromotor manifestations in supersensitivity psychosis and the management of this unique presentation.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.